# SDR C1HA200685008

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Aircraft time: 67,490 hours, 35,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 950f-1115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN SEAT TRACK AT LBL 45 DEEP CORROSSION INSIDE CROWN AREA AT STA 950 TO 970.  CUT OUT SEAT TRACK FROM STA 950 TO 1115 IAW B727 SRM 53-10-1 FIG 3.  FAB NEW SEAT TRACK FROM BAC1520-797 7075 T6 .02 IAW B727 SRM 53-10-5.  ALODINE & PRIMED IAW B727 SRM 51-10-2, INSTALLED PARTS IAW B727 SRM 53-10-5 FIG 1.
